# SDR YENA20141023232

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 31,587 hours, 10,930 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 25975000
- Part serial: PSGCAK9825
- Condition: Failed
- Location: Nr 1 Egt
- Part time: 36,785 hours, 12,746 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO NR 1 ENGINE EGT SPIKED AFTER TAKEOFF.  EGT WITHIN LIMITS AFTER THRUST REDUCTION AT THE RED ALT, REDUCTION ALTITUDE.  ECAM WENT AWAY.  R & R EGT HARNESS AND JUNCTION BOX IAW AMM 77-21-43-400-804-B.  OPS CHECK PERFORMED OK ON ENGINE RUN.
